Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Started the hcg diet. Losing weight, pain in hips, had tubes tied. Is it safe to take diurex along with HCG diet?

i started the hcg diet on 4/7/12 and i have lost 15 pounds, but my hips are killing me I can not even sleep on my sides. I had my tubes tied in 2009, and they were hurting right around my period. I told my doc and he said that I was retaining water. He said to take Diurex( with no caf). Can I take that on the HCG Diet as well. with out messing up my progress?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi.IThanks for writing on HCM.
Hcg diet does not have any interaction with Diurex(amiloride/hydrochlorthiazide) which is a water pill and is proven to be safe.It will not interfere with the weightloss.Hope this helps.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor